MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA TIBIAL ARTICULAR SURFACE PROVISIONAL LEFT SIZE CD; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. PERSONA TIBIAL ARTICULAR SURFACE PROVISIONAL LEFT SIZE CD; INSTRUMENT, KNEE
Catalog Number 42517000303
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Upon receipt of additional information or completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that following an initial total knee arthroplasty, the tibial articular surface provisional instrument was found to be fractured upon disassembly.There was no patient impact and no adverse events have been reported as a result of the malfunction.Due diligence is in progress for this event; no further information has been reported.
 
Event or Problem Description
No further event information at time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: proposed component code: mechanical (g04) - provisional bottom.Visual examination of the returned product found it to exhibit signs of repeated use and is fractured.Device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.Complaint sample was evaluated and the reported event was confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA TIBIAL ARTICULAR SURFACE PROVISIONAL LEFT SIZE CD
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19041884
Report Number0001822565-2024-01157
Device Sequence Number6015888
Product Code MBH
UDI-Device Identifier00889024238459
UDI-Public(01)00889024238459(10)64159154
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42517000303
Device Lot Number64159154
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2024
Supplement Date Received by Manufacturer04/10/2024
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose